MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO MIS; CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION

GLOBUS MEDICAL, INC. CREO MIS; CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION
Model Number 1134.0100
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device or any imaging could be provided for evaluation.It is possible that a near maximum medial-lateral angle could cause the screw head to pull off when normalized to the rod because it could be outside of the range it was designed to be within.However, no determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a creo mis modular polyaxial tulip popped off the shank during surgery and was left in the patient.

Brand Name
CREO MIS
Common Device Name
CREO MIS MODULAR POLYAXIAL TULIP, 30MM REDUCTION
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18822026
Report Number3004142400-2023-00046
Device Sequence Number4499917
Product Code MNH
UDI-Device Identifier00889095071146
UDI-Public00889095071146
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1134.0100
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/07/2023
Initial Report FDA Received Date03/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown